Cross Reference Down

Chakrabarthy, B, Moulton, PC, Pugachev, L and Wang, X (2019). Catch Me If You Can: Improving the Scope and Accuracy of Fraud Prediction. E-print available at SSRN: https://ssrn.com/abstract=3352667, March 13, 2019.

This work cites the following items of the Benford Online Bibliography:


Amiram, D, Bozanic, Z and Rouen, E (2015). Financial statement errors: evidence from the distributional properties of financial statement numbers. Review of Accounting Studies 20(4), pp. 1540Ė1593. DOI:10.1007/s11142-015-9333-z. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, pp. 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Geyer, A and Martž, J (2012). Applying Benfordís law to volcanology. Geology 40(4), pp. 327-330. DOI:10.1130/G32787.1 . View Complete Reference Online information Works that this work references Works that reference this work
Klimek, P, Yegorov, Y, Hanel, R and Thurner, S (2012). Statistical detection of systematic election irregularities. Proceedings of the National Academy of Science October 109(41), pp. 16469-16473. DOI:10.1073/pnas.1210722109. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2014). The Benford law behavior of the religious activity data. Physica A 408, pp. 1-9. DOI:10.1016/j.physa.2014.03.074. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), pp. 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Varian, HR (1972). Benfordís law. The American Statistician 26(3), 65-66. DOI:10.1080/00031305.1972.10478934. View Complete Reference Online information Works that this work references Works that reference this work